# SDR 95ZZZX4446

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bell 212
- Aircraft serial: 30818
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 205031257067
- Condition: Corroded
- Location: Lt Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SHEET METAL INSPECTION, FOUND SKIN CORRODED AND SEPARATED AROUND PERIMETER OF LT CELL FLOOR PANEL.  INADEQUATE (PRO-SEAL) AROUND PERIMETER OF PART.
